[Thallium poisoning which stimulated systemic lupus erythematosus in a child].
Аннотация
We report the case of a preschool boy who, without knowledge of his relatives, ingested thallium sulfate in a dose calculated in 30 mg/kg. He presented a systemic lupus erythematosus-like syndrome and only further alopecia oriented the diagnosis of thallium toxicosis; thallium blood levels were; 37.2 micrograms/dl and in urine: 2330 micrograms/L. Treatment with the chelating agent D. penicillamine was effective, the clinical picture disappeared and the decrease of the thallium levels was observed. Thallium intoxication should be considered in the differential diagnosis of connective tissue disease as the above mentioned.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.